What To Do If You Vomit After Taking Your Medication

What to do if you vomit after taking a medication?  This is definitely a tricky question which may lack a solid answer at times!

Anyhow, what do you do?  Check out my video below to find out!

Recap:

1.  If you vomit within 15 minutes of taking your medication, take the medication again…no matter what!

2.  If it has been 60 minutes or more since your dose, do not take another dose…it has probably gone past your stomach already.

3.  If it has been between 15 to 60 minutes, this is where it gets a little tricky.  Use your best judgement based on the medication you’re dealing with.  If the risk of not taking your medication again outweighs the risk of having too much of it, then definitely go ahead and redose yourself.

In most cases (or with most drugs), you want to be conservative and not retake the “lost” tablet, capsule, etc.  Take into consideration the toxicity of the drug, and watch my video again if need be!

Hey, while you’re here, grab this FREE discount card to help you save money on your prescription medications!

Okay, shoot me an e-mail if you have any questions or concerns about this topic. Cate@getpharmacyadvice.com is where you can find me! Please remember that if it is an urgent question and you need an answer right away, call your local pharmacist or primary care provider for assistance.

Lastly, you can find this ultra helpful video course on how to save money on your prescription drugs by clicking here.

P.S. The video course is free and instantly accessible!

Did you enjoy this post? Why not leave a comment below and continue the conversation, or subscribe to my feed and get articles like this delivered automatically to your feed reader.

Comments

That advice was amazing since i was not aware what to do when my boy vomited after taking his medication.

Hi Nancy, Thanks for the comment!

great guidlelines
would have liked specifics on cardiac medications

Thank you so much. Very useful info and saved me a call to the Dr. It can take hours for a call back these day.

Thanks for leaving a comment Tom!

Thank you so much for your site. My dad is battling stage four prostate and is taking increased doses of pain medicine to combat the pain. He is very sick in the mornings and after throwing up his pill this morning, I consulted your site and am writing down your recap info. With sincere thanks and much appreciation.

What about liquid meds such as cough meds or Nyquil etc.

I vomited after 15 minutes of taking Meds
I am concerned about when I can tale warfirin ,digoxin and topronol and toprol.

I’ve currently got the flu and was looking for actual time lines that could be used; this is super helpful. Thanks!

thanks for your inforamation was so helpful.

Leave a comment

(required)

(required)